# SDR F3LA2021060800041

- Difficulty date: May 19, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N220FR
- Make and model: Airbus A320-214
- Aircraft serial: 05661
- Aircraft time: 26,845 hours, 11,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Frm 69-70
- Part time: 26,845 hours, 11,302 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE PEMCO N/R#10882-0690 FD/CR PII ROW 49 CABIN AFTWET AREA RH FLOOR PLATE AT FR69 AND 70-Y1732 CORRODED. DISCREPENCY NOT ADDRESSED.
CORRECTIVE ACTION: REMOVED AND REPLACE SHEER PLATE AT R/H FR 68.10 IAW A320 SRM51-42-11-44-11.
